# SDR C2XA01BT124

- Difficulty date: June 27, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N34820
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 159
- Aircraft time: 25,397 hours, 29,724 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 243211
- Part serial: 5131195
- Condition: Faulty
- Location: Cpt. Elect Pnl.
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR---CO3433, CREW REPORTED ACW GENERATOR #2 FAULT LIGHT ILLUMINATED IN FLIGHT, SMELL OF ELECTRICAL INSULATION BURNING WAS PRESENT FOR ABOUT TEN MINUTES AFTER WE DESELECTED THE ACW GEN 2 PUSHBUTTON.......MAINTENANCE FOUND A CHAFFED WIRE AT ACW GEN #2 REPAIRED WIRE, ALSO FOUND #2 ACW GENERATOR CONTROL UNIT FAILED (SUSPECTED CAUSED BY CHAFFED/SHORTED WIRE)....MAINTENANCE REMOVED AND REPLACED #2 ACW GENERATOR CONTROL UNIT (GCU) IAW ATR42 JIC 24-22-84. OPS. CHECKED SYSTEM GOOD.
